Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 81, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 18, 2009, 7:08 PM EDT for Martin County, Florida. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2009, 7:08 PM EDT (23:08 UTC)
- Expired
- Jul 18, 2009, 8:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Martin County, FL
The radar
The Melbourne radar (KMLB), 124 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:15 PM EDT | HAIL 1 | Jonathan Dickinson Stat, FL | PARK RANGER OBSERVED QUARTER-SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2899 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 182308
SVRMLB
FLC085-190015-
/O.NEW.KMLB.SV.W.0081.090718T2308Z-090719T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
708 PM EDT SAT JUL 18 2009
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARTIN COUNTY IN FLORIDA
* UNTIL 815 PM EDT.
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JOHNATHAN DICKINSON STATE PARK...OR NEAR HOBE SOUND...AND MOVING
EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
JONATHAN DICKINSON STATE PARK...HOBE SOUND BEACH AND JUPITER ISLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2716 8033 2720 8019 2718 8018 2720 8018
2720 8016 2717 8015 2718 8018 2716 8019
2715 8015 2701 8008 2697 8007 2697 8014
2695 8015 2696 8029
TIME...MOT...LOC 2308Z 259DEG 6KT 2700 8016
$$
MOSES2 follow-up statements
000
WWUS52 KMLB 182355
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
755 PM EDT SAT JUL 18 2009
FLC085-190015-
/O.CON.KMLB.SV.W.0081.000000T0000Z-090719T0015Z/
MARTIN-
755 PM EDT SAT JUL 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN MARTIN COUNTY...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE FROM PORT SEWALL TO PORT SALERNO...MOVING
SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORT
SEWALL...PORT SALERNO...INTERSTATE 95...AND THE FLORIDA TURNPIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORMS IN THIS REGION HAVE HAD A HISTORY OF PRODUCING LARGE DAMAGING
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED AT JONATHAN
DICKINSON STATE PARK WITH EARLIER STORMS. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 2701 8030 2716 8033 2720 8019 2718 8018
2720 8018 2720 8016 2717 8015 2718 8018
2716 8019 2715 8015 2708 8011
TIME...MOT...LOC 2351Z 056DEG 10KT 2706 8033 2712 8019
2719 8016
$$
MOSES000
WWUS52 KMLB 190011
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
811 PM EDT SAT JUL 18 2009
FLC085-190020-
/O.EXP.KMLB.SV.W.0081.000000T0000Z-090719T0015Z/
MARTIN-
811 PM EDT SAT JUL 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY WILL
EXPIRE AT 815 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS
THAT PROMPTED THE WARNING HAVE WEAKENED...AND ARE NO LONGER SEVERE.
HOWEVER...GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS WILL
STILL BE POSSIBLE OVER THIS AREA.
LAT...LON 2701 8030 2716 8033 2720 8019 2718 8018
2720 8018 2720 8016 2717 8015 2718 8018
2716 8019 2715 8015 2708 8011
TIME...MOT...LOC 0010Z 056DEG 10KT 2703 8038 2709 8024
2716 8021
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:42 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 18, 2:42 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 242 PM EDT SAT JUL 18 2009 .DISCUSSION... CURRENT...SEA BREEZE SOUTH OF THE CAPE HAVING A TOUGHER TIME DEVELOPING TODAY WITH A LITTLE STRONGER LOW LEVEL SW FLOW. THERE ARE INDICATIONS OF THE BOUNDARY FORMING OFFSHORE ON KMLB RADAR BUT LATEST KXMR SOUNDING SHOWING 925MB WINDS AROUND 15 KTS. IF SEA BREEZE DOES PUSH ONSHORE IT MOST LIKELY WILL NOT MAKE IT VERY FAR INLAND LATE THIS AFTERNOON. OUTFLOW BOUNDARY INTERACTIONS WITH THE SEA BREEZE FROM CONVECTION PUSHING E/NE ACROSS THE PENINSULA COULD CREATE A FEW STRONG STORMS ALONG THE COAST THROUGH SUNSET. WILL THEREFORE KEEP A PRE-FIRST PERIOD IN THE ZONES. TONIGHT/SUNDAY...FRONTAL BOUNDARY WILL REMAIN OVER NORTHERN FLORIDA WITH DEEP MOISTURE BAND OVER THE NORTHERN CWA. WILL KEEP A CHANCE FOR SHOWERS/STORMS OVER THE NORTH FOR TONIGHT AS ANOTHER VORT MAX LOOKS TO ROUND THE BASE OF THE UPPER LEVEL TROUGH ACROSS THE AREA OVERNIGHT. UPPER LEVEL DISTURBANCES AND DEEP MOISTURE AROUND 2 INCHES OVER THE NORTH SHOULD MAKE FOR ANOTHER ACTIVE DAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING EASTWARD ACROSS CENTRAL FLORIDA. STEERING FLOW LOOKS SLIGHT WEAKER HOWEVER SO CONVECTION SHOULD NOT MOVE SO QUICKLY. LOWER MAX TEMPS OVER THE NORTH DUE TO GREATER STORM COVERAGE AND SLIGHTLY STRONGER W/SW FLOW AT 925MB SHOULD KEEP SEA BREEZE FROM DEVELOPING ONCE AGAIN NORTH OF THE CAPE. HOWEVER FARTHER SOUTH MAY SEE SEA BREEZE DEVELOP AND MOVE SLOWLY INLAND DURING THE AFTERNOON HOURS. ** FROM PREV DISC** MON-FRI...MEAN UPR TROUGH OVER THE EASTERN CONUS FORECAST TO WEAKEN THROUGH MID-WEEK. THE FLOW ALOFT WILL BECOME MORE ZONAL AS UPPER LEVEL RIDGING SOUTH EXPANDS WESTWARD INTO THE GOMEX. THE LOW-LEVEL FLOW WILL BECOME MORE EASTERLY BY TUE AFTERNOON WITH THE APPROACH OF A TROPICAL WAVE WITH THE FLOW BECOMING MORE SOUTHERLY LATE IN THE WEEK. POP CHANCES LOOK TO REMAIN SLIGHTLY ELEVATED THROUGH THE EXTENDED (ESP TUE/WED) SUPORTED BY LTST MOS GUIDANCE AND WILL KEEP 40%-50% GOING FOR NOW. CONSIDERING ONSHORE FETCH AND INCRSG TROPICAL MOISTURE ASCD WITH WAVE/S ANY ADJUSTMENTS TO MEDIUM RANGE POPS WOULD LIKELY BE TO INCREASE. HIGHS FORECAST SLIGHTLY BELOW CLIMO WITH LOWS CONTINUING ABOVE SEASONAL NORMS. && .AVIATION... SHOULD SEE MAJORITY OF CONVECTION DIE OFF BY 00Z TONIGHT WITH TEMPO IFR/MVFR CONDS CONTINUING IN ANY SCT SHRA/TSRA ACTIVITY ACROSS THE AREA THROUGH THIS AFTERNOON. MAY SEE A FEW SHRA/TSRA CONTINUE ACROSS NORTHERN TERMINALS OVERNIGHT HOWEVER WILL KEEP PRECIP MENTION OUT OF THE TAFS FOR NOW. && .MARINE...SW WINDS WILL REMAIN AROUND 5-10 KTS THROUGH TOMORROW AS HIGH PRESSURE RIDGE AXIS REMAINS SOUTH OF THE AREA. SEAS WILL RESIDE AOB 3 FT. WEAKER W/SW STEERING FLOW WILL ALLOW FOR SLOWER OFFSHORE MOVING STORMS SUNDAY. EASTERLIES OPEN UP WITH LONG FETCH FROM THE OPEN ATLC FOR THE FIRST TIME IN AWHILE RESULTING SWELL SHOULD INCREASE WAVES SOMEWHAT THROUGH MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 88 73 88 / 40 60 30 50 MCO 75 90 73 89 / 30 50 30 50 MLB 74 91 72 87 / 20 50 30 50 VRB 73 90 72 88 / 20 40 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WEITLICH LONG TERM....PENDERGRAST
Hazardous weather outlook, Jul 18, 11:08 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1108 AM EDT SAT JUL 18 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-182330- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1108 AM EDT SAT JUL 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL STREAM OFF THE GULF OF MEXICO AND ACROSS LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES WITHIN A BAND OF DEEP MOISTURE. THE PRIMARY THREAT FROM THESE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY DOWNBURST WINDS UP TO 40 MPH AS THEY MOVE EAST TO NORTHEAST AROUND 20 TO 25 MPH. ALTHOUGH LESS COVERAGE OF STORMS IS EXPECTED SOUTH OF ORLANDO... A MORE UNSTABLE AIRMASS...STRONG SURFACE HEATING AND COOLING TEMPERATURES ALOFT...WILL PRODUCE A THREAT FOR ISOLATED SEVERE STORMS ALONG THE SPACE AND TREASURE COASTS LATE THIS AFTERNOON. THE EAST COAST SEA BREEZE WILL LIKELY DEVELOP THIS AFTERNOON FROM THE CAPE SOUTHWARD BUT REMAIN PINNED NEAR THE BREVARD COAST...AND MAKE ONLY MINIMAL PENETRATION INLAND FROM THE TREASURE COAST. THIS SEA BREEZE BOUNDARY SHOULD BE THE FOCUS FOR ISOLATED LATE AFTERNOON STORMS CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS... HAIL AND EVEN A BRIEF TORNADO. FREQUENT TO EXCESSIVE LIGHTNING STRIKES WILL ACCOMPANY THE STRONGER STORMS. THE BEST CHANCE FOR SUCH STORMS WILL OCCUR BETWEEN 4 AND 8 PM. INDIVIDUAL CELL MOTION WILL BE TOWARD THE EAST AT 15 TO 20 MPH. PLAN AHEAD FOR THE ONSET OF LIGHTNING BY IDENTIFYING A CLOSE AND SECURE SHELTER THAT YOU CAN QUICKLY MOVE TO IF A STORM APPROACHES WHILE OUTSIDE. ...FLOOD IMPACT... PERSISTENT BANDS OF HEAVY RAIN MOVING OFF THE GULF OF MEXICO MAY AFFECT NORTH LAKE AND VOLUSIA COUNTIES TODAY WITH ACCUMULATIONS OF ONE TO TWO INCHES. IN ADDITION...LOCALLY VERY HEAVY RAIN FROM STRONG STORMS LATE THIS AFTERNOON ALONG PORTIONS OF THE SPACE AND TREASURE COASTS WILL HAVE THE POTENTIAL TO PRODUCE 2 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME CAUSING TEMPORARY FLOODING OF SOME ROADS AND LOW LYING AREAS. ...RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL MOVE QUICKLY TOWARD THE EAST TO NORTHEAST AROUND 20 TO 25 MPH OVER NORTHERN EAST CENTRAL FLORIDA AND OFFSHORE OF THE VOLUSIA COUNTY COASTLINE THIS AFTERNOON. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ALONG THE EAST COAST SEA BREEZE AND MOVE EAST TO NORTHEAST AROUND 15 TO 20 MPH LATE THIS AFTERNOON FROM THE CAPE SOUTHWARD. THE SEA BREEZE WILL MAKE LITTLE INLAND PENETRATION SO STORMS MAY DEVELOP OVER THE INTRACOASTAL WATERS. BOATERS SHOULD ANTICIPATE MARINE WARNINGS AS STORMS WILL BE CAPABLE OF WIND GUSTS 35 KNOTS OR HIGHER AND FREQUENT TO EXCESSIVE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STORM COVERAGE WILL REMAIN SCATTERED THROUGH MONDAY...WITH THE BEST CHANCE FOR STORM FORMATION ALONG THE SEA BREEZE BOUNDARY COLLISIONS. THESE ARE EXPECTED TO OCCUR OVER THE COASTAL COUNTIES. ISOLATED STRONG STORMS WILL BE POSSIBLE. CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY STORM THREAT. A TROPICAL WAVE MAY BRING A HIGHER CHANCE FOR RAIN DURING THE MID TO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/WEITLICH
In the hours before
Local storm report, Jul 18, 4:10 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT SAT JUL 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST 2 SE MERRITT ISLAND 28.34N 80.67W
07/18/2009 M43 MPH BREVARD FL OTHER FEDERAL
37 KNOTS / 43 MPH FROM 235 DEGREES AT USAF TOWER 511 AT
30 FEET.
&&
JRCLocal storm report, Jul 18, 4:18 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
418 PM EDT SAT JUL 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST PATRICK AIRFORCE BASE 28.24N 80.61W
07/18/2009 M41 MPH BREVARD FL OTHER FEDERAL
36 KNOT / 41 MPH FROM 270 DEGREES.
&&
JRCLocal storm report, Jul 18, 4:21 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT SAT JUL 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST 2 S MERRITT ISLAND WILD 28.61N 80.71W
07/18/2009 M43 MPH BREVARD FL OTHER FEDERAL
37 KNOTS/43 MPH AT SHUTTLE LANDING FACILITY FROM 250
DEGREES.
&&
JRCLocal storm report, Jul 18, 4:26 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
426 PM EDT SAT JUL 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 S HOLOPAW 28.13N 81.07W
07/18/2009 OSCEOLA FL PUBLIC
4 INCH LIMBS TORN FROM TREES, SMALL DEAD PINE TREE BLEW
OVER, PATIO FURNITURE AND POTTED PLANTS FLIPPED OVER.
TIME ESTIMATED FROM RADAR.
&&
JRCLocal storm report, Jul 18, 5:59 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 PM EDT SAT JUL 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG N KENANSVILLE 27.88N 80.99W
07/18/2009 OSCEOLA FL LAW ENFORCEMENT
POWER LINES DOWN ON NORTH BOW STREET. TIME ESTIMATED FROM
RADAR.
&&
JRCLocal storm report, Jul 18, 6:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT SAT JUL 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 WNW HOLOPAW 28.14N 81.08W
07/18/2009 OSCEOLA FL PUBLIC
SEVERAL TREES DOWN OR SNAPPED IN HALF NEAR HOLOPAW
RESTAURANT. ONE TREE FELL ONTO CAR AND CAUSED DAMAGE. TWO
AUSTRAILIAN PINES ACROSS THE STREET SNAPPED IN HALF. TIME
ESTIMATED FROM RADAR.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:08 PM EDT | Special Marine Warning | MLB | 82 min | |
| Jul 18, 1:02 PM EDT | Special Marine Warning | MLB | 88 min | |
| Jul 18, 3:08 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 52 min |
| Jul 18, 3:21 PM EDT | Special Marine Warning | MLB | 114 min | |
| Jul 18, 7:12 PM EDT | Special Marine Warning | MLB | 93 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.